Follow
Serap BULUT
Serap BULUT
Professor of Mathematics, Kocaeli University, http://serapbulut.webs.com/
Verified email at kocaeli.edu.tr - Homepage
Title
Cited by
Year
Vandermonde determinant for a certain Sakaguchi type function in Limaçon domain
SP Vijayalakshmi, S Bulut, TV Sudharsan
Asian-European Journal of Mathematics, 2250212, 2022
2022
COEFFICIENT ESTIMATES FOR FUNCTIONS ASSOCIATED WITH VERTICAL STRIP DOMAIN
S Bulut
Communications of the Korean Mathematical Society 37 (2), 537-549, 2022
2022
On the Chebyshev Polynomial Bounds for -Convex and -Starlike Functions
S Bulut, N Magesh, J Yamini
Thai Journal of Mathematics 19 (4), 1367-1374, 2021
2021
Coefficient estimates for Libera type bi-close-to-convex functions
S Bulut
Mathematica Slovaca 71 (6), 1401-1410, 2021
2021
Coefficient estimates for a new general subclass of analytic bi-univalent functions
S Bulut
Korean Journal of Mathematics 29 (3), 519-526, 2021
2021
Fekete-Szegö problem for starlike functions connected with k-Fibonacci numbers
S Bulut
Mathematica Slovaca 71 (4), 823-830, 2021
22021
Comprehensive subclass of m-fold symmetric bi-univalent functions defined by subordination
S Bulut, S Salehian, A Motamednezhad
Afrika Matematika 32 (3), 531-541, 2021
42021
ON A SUBCLASS OF BI-CLOSE-TO-CONVEX FUNCTIONS BY MEANS OF THE GEGENBAUER POLYNOMIAL
AG AL AMOUSH, S BULUT
Math. Appl 10, 93-101, 2021
2021
A Note on the Libera Type Meromorphic Close-to-convex Functions
S Bulut
Turkish Journal of Mathematics and Computer Science 13 (2), 282-286, 2021
2021
Logarithmic coefficients of starlike functions connected with k-Fibonacci numbers
S BULUT
Communications Faculty of Sciences University of Ankara Series A1 …, 2021
2021
FEKETE-SZEGÖ INEQUALITY FOR A SUBCLASS OF NON-BAZILEVIĆ FUNCTIONS INVOLVING CHEBYSHEV POLYNOMIAL
SN Al-khafaji, S Bulut, ARS Juma
Honam Mathematical Journal 43 (3), 503-511, 2021
2021
COEFFICIENT BOUNDS FOR p-VALENTLY CLOSE-TO-CONVEX FUNCTIONS ASSOCIATED WITH VERTICAL STRIP DOMAIN
S Bulut
Korean Journal of Mathematics 29 (2), 395-407, 2021
2021
Majorization results for a general subclass of meromorphic multivalent functions
S Bulut, EA Adegani, T Bulboaca
Politeh. Univ. Buchar. Sci. Bull. Ser. A Appl. Math. Phys 83, 121-128, 2021
22021
Coefficient estimates for families of bi-univalent functions defined by Ruscheweyh derivative operator
S Bulut, WA Kareem
Mathematica Moravica 25 (1), 71-80, 2021
42021
Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified sigmoid activation function
SR Swamy, S Bulut, S YERRAGUNTA
Hacettepe Journal of Mathematics and Statistics 50 (3), 710-720, 2021
92021
Upper bound of second Hankel determinant for bi-univalent functions with respect to symmetric conjugate
AK Wanas, S Bulut
General Mathematics 28 (2), 67-80, 2020
12020
Radii problems for some classes of analytic functions associated with Legendre polynomials of odd degree
A Ebadian, NE Cho, E Analouei Adegani, S Bulut, T Bulboacă
Journal of Inequalities and Applications 2020 (1), 1-12, 2020
42020
Some Results for Fractional Derivative Associated with Fuzzy Differential Subordinations
AK Wanas, S Bulut
Journal of Al-Qadisiyah for computer science and mathematics 12 (3), Page 27 …, 2020
32020
Subordination Implications and Coefficient Estimates for Subclasses of Starlike Functions
NE Cho, A Ebadian, S Bulut, E Analouei Adegani
Mathematics 8 (7), 1150, 2020
12020
When should a surgeon think to convert laparoscopic cholecystectomy to open surgery? A Retrospective Study
E Ferlengez, SP Bulut
The Medical Journal Of Haydarpaşa Numune Training and Research Hospital 60 …, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20